# SDR 99ZZZX757

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N8694V
- Make and model: Bell 407
- Aircraft serial: 53173
- System (JASC): 3212 · Emergency Flotation Section
- Part: Valve
- Part number: 206373901103
- Condition: Leaking
- Location: Float
- Part time: 99 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE REPLACED WITH NEW DUE TO LEAK.
